# SDR CALA2023050501367

- Difficulty date: May 5, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 84,813 hours, 18,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NA
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CORNER FASTENER HOLE HAS CORROSION IN IT AT THE L1 DOOR CUTOUT. REPAIRED L1 DOOR SKIN AT AFT LOWER CORNER IAW B767 SRM 53-10-01 REPAIR 1 FIG 201 DETAIL III, AND ECRA 5310-08135.
